• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Coulomb branches of 3d N = 4 quiver gauge theories and slices in the affine Grassmannian

Advances in Theoretical and Mathematical Physics. 2019. Vol. 23. No. 1. P. 75-166.
Braverman A., Michael Finkelberg, Nakajima H.

This is a companion paper of [Part II]. We study Coulomb branches
of unframed and framed quiver gauge theories of type ADE. In the
unframed case they are isomorphic to the moduli space of based ra-
tional maps from P^1 to the flag variety. In the framed case they are
slices in the affine Grassmannian and their generalization. In the
appendix, written jointly with Joel Kamnitzer, Ryosuke Kodera,
Ben Webster, and Alex Weekes, we identify the quantized Coulomb
branch with the truncated shifted Yangian.